# SDR SWAA2013111922598

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 41,558 hours, 28,264 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: ARG10428
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIVERSION RT ENGINE OIL QUANTITY DROPPED TO 3 IN FLIGHT.  THERE WAS NOTICEABLE OIL FUEL ODOR IN CABIN.  SECURED OIL SCAVENGE TUBE & OIL VENT TUBE IAW MM.
